# SDR 2006UALA01838

- Difficulty date: September 22, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 52,211 hours, 28,743 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 310-324
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE BETWEEN BODY STA 310 AND 324 AND BETWEEN STR 1 AND 3 RIGHT 4 EACH LIGHTNING STRIKES MARKED.  MAJOR REPAIR:  REMOVED DAMAGE.  FABRICATED AND INSTALLED FILLER AND DOUBLER REPAIR PER SRM 53-00-01 REPAIR 26.
